# SDR CA051103003

- Difficulty date: November 1, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 16,267 hours
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Press Blkhd
- Part time: 17,205 hours, 18,183 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SPECIAL INSPECTION AFTER FINDING DAMAGE ON 4 OTHER AIRCRAFT, (SDR 20050829003, 20050928001, 20051013007 AND 20051025004) THE AFT PRESSURE BULKHEAD WAS FOUND CHAFFED BY BOTH THE CENTER INTERCOSTAL AND THE OB INTERCOSTAL ADJACENT TO THE TAIL ACCESS DOOR. NDT WAS COMPLETED AND A CRACK FOUND AT THE OB LOCATION.
